Die Zahl der ordinären Kollineationstypen.

P. Wernicke

Jahresbericht der Deutschen Mathematiker-Vereinigung (1909)

  • Volume: 18, page 397-398
  • ISSN: 0012-0456; 1869-7135

How to cite


Wernicke, P.. "Die Zahl der ordinären Kollineationstypen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 18 (1909): 397-398. <http://eudml.org/doc/145179>.

author = {Wernicke, P.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {397-398},
title = {Die Zahl der ordinären Kollineationstypen.},
url = {http://eudml.org/doc/145179},
volume = {18},
year = {1909},

AU - Wernicke, P.
TI - Die Zahl der ordinären Kollineationstypen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1909
VL - 18
SP - 397
EP - 398
UR - http://eudml.org/doc/145179
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.